# SDR DALA2024090308670

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,782 hours, 11,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6178025) DURING SERVICE CHK FOUND BAD BATTERY PACK AT ROW 25(M1671). R/R BATTERY PACK AT ROW 25 (M1671) IAW B737 AMM 33-51. OPS CHK NML.
